31 January 2012

JellyBelly & Side Effects

I was wondering why I was so cranky today.

I'm not PMSing, and usually I'm feeling pretty good mood-wise at the start of the cycle (aside from the sadness brought on by another failed cycle, but I don't feel so incredibly down like I do before AF arrives).

While I was filling out my T3 temperature chart (again, I cannot stand taking my temperature and pulses four times a day!) I noticed the list of side effects:

- Fluid retention/Puffiness
- Flu-like Feelings/Achiness
- Dull Headache
- Edginess/Irritability
- Increased awareness of heartbeat

My crazy class may be to blame or my substitute yesterday who didn't teach what I had in my plans (nor cleaned the chalkboard -- I have no idea what the woman did in five and a half hours!), but I'm sure that the T3 is mostly to blame.

[sigh]

And to make things even more interesting I start back on C.lomid tomorrow.

Someone may want to get Mr. JB a flack jacket and a helmet. 

Btw, my Napro doctor thinks that starting Cl.omid on CD6 was the reason why my cycle was so long. My estrogen and progesterone were stellar, although the former was a bit high so we're cutting back C.lomid to CD3, 4 and 5 this round.

I need to erase the past six years of disappointment since I'm working with newly overhauled ladyparts. I will try very hard not to think of my 37 year old eggs (typing that hurt, a lot).

So instead of drowning my sorrows in a barrel of wine I am going to tuck myself into bed, pray my Seven Sorrows Rosary (thank you Hebrews!) and then read my book.

Please pray that I don't lose it. I'm pretty close and it's only day two of my new dosage of T3 and I feel that it make take a while to get used to it.

Opportunities for sanctification, right?

20 comments:

  1. I had the heartbeat thing on T3 too. And most of those other symptoms. It was not my friend. At all. And the temps four times a day was the worst!! Especially because they didn't seem to matter at all. No matter what symptoms I complained about, nothing was changed with my dosage. I hope you have better luck on it!!

    ReplyDelete
  2. I always feel a little bette when I realize there really is a reason for my "madness". Prayers that you are able to find some balance!

    ReplyDelete
  3. That sounds pretty rough. PMS is enough to deal with. Hope you can adjust or change your meds. Yuck, I hate being on drugs. It reall stinks.

    ReplyDelete
  4. I had all those symptoms on T3 as well. I only made it up to 22.5 mg.

    Tomorrow is a new day. Praying it's better than today was!

    ReplyDelete
  5. Never had symptoms that badly- very mild. I'm now on 22.5. And, yes, this is an opportunity for sanctification. Love your plan for wine, prayer and book- sounds lovely. I hope it is healing sweet JB. Praying for you.

    ReplyDelete
  6. I take the wine part back!!! No wine, just prayer and book!! oops ;)

    ReplyDelete
  7. Thyroid meds are so tough! And, the thyroid is such a mean little fellow when it is not reigned in.

    UGH! I like what you said about having new lady parts and thinking about that...

    ReplyDelete
  8. I'm totally praying you don't lose it. :)

    ReplyDelete
  9. I completely fell apart when they bumped me up to 22.5. I was a crying anxious mess. Then Dr. H bumped me back down to 15 and things have been pretty good. Although, I don't think I'm getting much of a temp rise or losing any less hair. Definitely log your symptoms. They may need to bring the dosage back down. Praying today is a better day!

    ReplyDelete
  10. You have gone a little hyper....

    I would skip the next dose, let it clear out and then lower your meds....

    That heart racing is for the birds.

    This is the part that you have to go based of symptoms and tinker with the meds. Stay high enough to feel good but low enough to not be symptomatic.

    It won't take long to clear out. Trust me, I've been there a time or two....LMBO! :)

    ReplyDelete
  11. Ugh, I hate T3. I can't live by the clock anymore.

    Hoping this gets better soon.

    ReplyDelete
  12. Drat that T3! Hopefully it'll get better as your body gets used to the dose.

    I know what you mean about erasing the time before...I felt that way too, like I couldn't even really count the time before my final surgeries, because I never really had a chance...but that's so, so hard to do b/c that time still took a toll. But you are right to be optimistic--your chances have never been better!! Your body's been through a LOT, and it's only been three months since the surgery...just takes awhile for your body to recover and learn what to do again. I have GREAT hope for you!

    ReplyDelete
  13. JB can borrow some of my husband's gear. At times I think J needs it and white flag before entering the house.

    ReplyDelete
  14. Oh man. I don't understand how the T3 stuff works but it sounds awful. I am so sorry it makes you feel worse! I am not sure I'd have the patience you have!!
    Hang in there. Try not to do anything rash!!

    ReplyDelete
  15. I am sorry you are experiencing these side effects. Give your body time and get some rest! Prayers for you!

    ReplyDelete
  16. How much Clomid are you taking?! Hope you feel better soon.

    ReplyDelete
  17. Well I had commented but it isn't there... T3 is like Armour if you have issues with it...like heart racing and that....easy anger..that is adrenals. You likey need more hc to handle the T3 and/or you need salt. Good quality sea salt. I personally coudn't take T3 until I got my salt up....I am now on a ton with no ill effects.

    ReplyDelete
  18. I have no idea if this would help you at all, but just in case: When I started T3 and was having side effects (mild compared to yours), the nurses told me to drink lots of water and cut out caffeine. Since my caffeine consumption was already at zero, all I could do was the water. Hope you feel better soon!

    ReplyDelete
  19. Barbie's recommendation is good ... 'cause I get enough sea salt (probably too much, but oh well). I have heart racing issues too sometimes and easy anger, but I never know if its T3 or relative-related anger. :-) I'm taking 22.5 mcg.
    I do thank you for posting the list of side effects up there. I'd totally forgotten.
    I'm praying for you! Its so hard (I can't do it!) to erase the past 6 years of disappointment. Its asking alot! ((HUGS))

    ReplyDelete